How you’re TD started?
Mine started as lips puckering/pursing, drool then on to stuttering but was taken off that medicine. Talk to you doctor.
What medication?Did it went away?
I was on Zyprexa. Mine went away after two weeks but sometimes it doesn’t go away. That’s fairly rare from what I understand but you need to talk with your p doc.
I have also a question for people with TD
It is said that if someone goes off APs, there is chance to have let’s say brain damage if they relapse, right? So what people do when they relapse and are off meds? They take again AP’s just temporary?
Maybe people are reluctant to talk about it,because of shame.
I don’t think it’s a shame. They have to choose between TD and brain damage. I asked because I’m interested in this thread, I might have TD, not sure yet, I meet pdoc in middle January
What med are you on?
Invega 9mg for two years now
I’m taking clozapine without symptoms.But since I take haldol along,I kept feeling that it cause my mouth feel weird.
Doctors know best about this
I read about Invega side effects that it might cause TD
Except clozapine,every leaflet says it for any other ap.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.